MathSciNet Relay Station
MathSciNet bibliographic data
MR527834 (80j:14032) 14J25
Mumford, D. An algebraic surface with $K$ ample, $(K\sp{2})=9$, $p\sb{g}=q=0$. Amer. J. Math. 101 (1979), no. 1, 233–244.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement